# SDR 08FDEA01228

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 86,038 hours, 23,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750080C
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD-FUSELAGE UPPER LOBE AT FS 635, 655, 675, 695, 715, 735, 755 AND 775, LONGERON 13R HAS CHAFED DAMAGED FROM LINER MOUNT FASTENER.  REMOVED FRAME SPLICE, FABED NEW SPLICE ON TRAVELER T8/729478, LOCATED AND DRILLED HOLES AND INSTALLED NEW SPLICE AT STA  675 IAW SRM 51-31-01, 53-30-00 FIG 4.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR.  ATTENTION RECORDS, THIS IS A CLASS "B" REPAIR AND HAS AN INITIAL REINSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTIONS AT 9,500 CYCLES.
